Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 16, Number 3

All articles in this issue are freely accessible.

On some iterative methods for solving elliptic difference equations.
Herbert B. Keller.
Quart. Appl. Math. 16 (1958), 209-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 117893
On the solution of certain differential equations by characteristic function expansions
Tse-sun Chow.
Quart. Appl. Math. 16 (1958), 227-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 101961
Toroidal wave functions
V. H. Weston.
Quart. Appl. Math. 16 (1958), 237-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104001
Variational principles for guided electromagnetic waves in anisotropic materials
Walter Hauser.
Quart. Appl. Math. 16 (1958), 259-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104446
On transfer functions and transients
Armen H. Zemanian.
Quart. Appl. Math. 16 (1958), 273-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102342
Some new techniques in the dynamic programming solution of variational problems
Richard Bellman.
Quart. Appl. Math. 16 (1958), 295-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102032
Extension of Michell’s theorem to problems of plasticity and creep.
Bernard Budiansky.
Quart. Appl. Math. 16 (1958), 307-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104403
On isoperimetric inequalities in plasticity
Walter Schumann.
Quart. Appl. Math. 16 (1958), 309-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103658
Determination of upper and lower bounds for solutions to linear differential equations
R. M. Durstine and D. H. Shaffer.
Quart. Appl. Math. 16 (1958), 315-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102659

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website